# SDR UHLA201505270425

- Difficulty date: May 27, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 29,001 hours, 17,763 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER L/E 331AL, RIB NR 4 CRACKED.  COMPLETED PERMANENT REPAIR OF LT HORIZONTAL STABILIZER L/E RIB 4 IAW ETD2015-170-048963.
